Table of Contents Author Guidelines Submit a Manuscript
International Journal of Differential Equations
Volume 2016, Article ID 3520815, 5 pages
http://dx.doi.org/10.1155/2016/3520815
Research Article

On Accuracy and Stability Analysis of the Reproducing Kernel Space Method for the Forced Duffing Equation

Department of Applied Mathematics, Hamedan Branch, Islamic Azad University, Hamadan, Iran

Received 29 July 2016; Accepted 7 September 2016

Academic Editor: Yuji Liu

Copyright © 2016 Bahram Asadi and Taher Lotfi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. Cui and Y. Lin, Nonlinear Numerical Analysis in the Reproducing Kernel Space, Nova, 2009.
  2. Z. Chen and Z. Chen, “The exact solution of system of linear operator equations in reproducing kernel spaces,” Applied Mathematics and Computation, vol. 203, no. 1, pp. 56–61, 2008. View at Publisher · View at Google Scholar · View at Scopus
  3. F. Z. Geng and S. P. Qian, “Reproducing kernel method for singularly perturbed turning point problems having twin boundary layers,” Applied Mathematics Letters, vol. 26, no. 10, pp. 998–1004, 2013. View at Publisher · View at Google Scholar · View at Scopus
  4. F. Geng and M. Cui, “A reproducing kernel method for solving nonlocal fractional boundary value problems,” Applied Mathematics Letters, vol. 25, no. 5, pp. 818–823, 2012. View at Publisher · View at Google Scholar · View at Scopus
  5. F. Z. Geng and S. P. Qian, “A new reproducing kernel method for linear nonlocal boundary value problems,” Applied Mathematics and Computation, vol. 248, pp. 421–425, 2014. View at Publisher · View at Google Scholar · View at Scopus
  6. R. Ketabchi, R. Mokhtari, and E. Babolian, “Some error estimates for solving Volterra integral equations by using the reproducing kernel method,” Journal of Computational and Applied Mathematics, vol. 273, pp. 245–250, 2015. View at Publisher · View at Google Scholar · View at Scopus
  7. H. Du and M. Cui, “Approximate solution of the Fredholm integral equation of the first kind in a reproducing kernel Hilbert space,” Applied Mathematics Letters, vol. 21, no. 6, pp. 617–623, 2008. View at Publisher · View at Google Scholar · View at Scopus
  8. O. Abu Arqub, “Adaptation of reproducing kernel algorithm for solving fuzzy Fredholm-Volterra integrodifferential equations ,” Neural Computing and Applications, 2015. View at Publisher · View at Google Scholar
  9. O. Abu Arqub, M. AL-Smadi, S. Momani, and T. Hayat, “Numerical solutions of fuzzy differential equations using reproducing kernel Hilbert space method,” Soft Computing, vol. 20, no. 8, pp. 3283–3302, 2016. View at Publisher · View at Google Scholar
  10. O. Abu Arqub, M. Al-Smadi, S. Momani, and T. Hayat, “Application of reproducing kernel algorithm for solving second-order, two-point fuzzy boundary value problems ,” Soft Computing, 2016. View at Publisher · View at Google Scholar
  11. B. Ahmad and B. S. Alghamdi, “Approximation of solutions of the nonlinear Duffing equation involving both integral and non-integral forcing terms with separated boundary conditions,” Computer Physics Communications, vol. 179, no. 6, pp. 409–416, 2008. View at Publisher · View at Google Scholar · View at Scopus
  12. M. Momeni, N. Jamshidi, A. Barari, and D. D. Ganji, “Application of He's energy balance method to Duffing-harmonic oscillators,” International Journal of Computer Mathematics, vol. 88, no. 1, pp. 135–144, 2011. View at Publisher · View at Google Scholar · View at Scopus
  13. S. A. Khuri and S. Xie, “On the numerical verification of the asymptotic expansion of Duffing's equation,” International Journal of Computer Mathematics, vol. 72, no. 3, pp. 325–330, 1999. View at Google Scholar · View at Scopus
  14. J. Du and M. Cui, “Solving the forced Duffing equation with integral boundary conditions in the reproducing kernel space,” International Journal of Computer Mathematics, vol. 87, no. 9, pp. 2088–2100, 2010. View at Publisher · View at Google Scholar · View at Scopus
  15. X. Y. Li and B. Y. Wu, “Error estimation for the reproducing kernel method to solve linear boundary value problems,” Journal of Computational and Applied Mathematics, vol. 243, no. 1, pp. 10–15, 2013. View at Publisher · View at Google Scholar · View at Scopus